# SDR AWXA200400213

- Difficulty date: February 24, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 19,087 hours, 7,325 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 8-DAY CHECK MAINTENANCE FOUND THE EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROWS 1 LT AND 11 RT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED WIRE HARNESSES AT SEAT ROWS 1 LT AND 11 RT, OPERATIONAL CHECK WAS GOOD.
